# SDR CHQA201000180

- Difficulty date: September 13, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N370SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145515
- Aircraft time: 22,980 hours, 19,312 cycles
- Engine: Allsn AE3007A
- Engine time: 17,468 hours, 14,304 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 12303012401
- Condition: Loose
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE THE FLIGHT CREW RECEIVED A HYD 1 QTY LOW ADVISORY MESSAGE.  THE QRH WAS FOLLOWED AND THE AIRCRAFT RETURNED TO FIELD.  WHILE RETURNING TO CMH, THE HYDRAULIC SYSTEM 1 PRESSURE WENT TO ZERO AND THE HYD 1 SYS FAIL MESSAGE WAS DISPLAYED.  THE QRH ITEMS WERE FOLLOWED AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND HYDRAULIC FLUID ON BOTH NOSE WHEELS.  THE PRESSURE AND RETURN LINES FOR THE NOSE LANDING GEAR DOOR ACTUATOR WERE FOUND LEAKING.  THE FITTINGS ON THE NOSE LANDING GEAR DOOR ACTUATORS WERE TIGHTENED, BOTH NOSE WHEELS WERE REPLACED, THE HYDRAULIC SYSTEM 1 ELECTRIC MOTOR DRIVEN HYDRAULIC PUMP, E1 ENGINE DRIVEN PUMP, AND HYDRAULIC SYSTEM 1 FILTERS WERE ALSO REPLACED.
